Doob's decomposition and Burkholder's inequalities
Séminaire de probabilités de Strasbourg, Tome 6 (1972) , pp. 198-201.
@article{SPS_1972__6__198_0,
     author = {Rao, Murali},
     title = {Doob's decomposition and Burkholder's inequalities},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {198--201},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {6},
     year = {1972},
     zbl = {0232.60033},
     mrnumber = {375457},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1972__6__198_0/}
}
Rao, Murali. Doob's decomposition and Burkholder's inequalities. Séminaire de probabilités de Strasbourg, Tome 6 (1972) , pp. 198-201. http://www.numdam.org/item/SPS_1972__6__198_0/

[1] D.L. Burkholder: Martingale Transforms, Ann. Math. Stat. 37 (1966), 1494-1504. | MR 208647 | Zbl 0306.60030

[2] R.F. Gundy: A decomposition for L'-bounded martingales, Ann. Math. Stat. 39 (1968), 134-138. | MR 221573 | Zbl 0185.45102

[3] Luis Baez-Duarte; On the convergence of Martingale transforms, Z. Wahrscheinlichkeitstheorie und Verw.Gebiete 19 (1971), 319-322. | MR 300328 | Zbl 0208.44003

[4] P.A. Meyer: Probability and Potentials, Blaisdell (1966). | MR 205288 | Zbl 0138.10401